# SDR ASAA1149120

- Difficulty date: February 19, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 90526913
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT BS 727E STR 26R TO STR 27R DAMAGED OUT OF LIMITS.  REPAIRED SHEAR TIE IAW B737 400 SRM 53 00 07 FIG 201.
